# SDR 9502709753

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Condition: Malfunctioned
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING INDICATION FAILURE LIGHT ILLUMINATED AFTER FLAP RETRACTION ON TAKEOFF AND REMAINED ON AT SPEEDS UP TO 340 KTS.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  DISCREPANCY COULD NOT BE DUPLICATED ON GROUND.  REPLACED BOTH NR 1 AND NR 2 STALL WARNING COMPUTERS AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
